U.S. doctors online nowAsk doctors free
AL
A female asked:

Just started taking gnc vitamin and now my urine smells like sulfur ?

2 doctor answers8 doctors weighed in
Dr. Bradford Romans
A Verified Doctoranswered
Internal Medicine 39 years experience
Many vitamins: Cause smelly urine. Review with your physician if you really need this type and amount of vitamin.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. J. Lawrence Dohan
Dermatology 59 years experience
Something in the pil: No harm. Note also that most people derive no benefit from vitamins in pills. They already have all they need from their food. Also note that you get THOUSANDS of things from food which will never be found in any pill. Finally, if you are scammed into taking a multivitamin, the cheapest house- brand pill is just as good as any other.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 53-year-old female asked:
Why does my urine smell like vitamins when I'm not taking any?
1 doctor answer3 doctors weighed in
A 30-year-old male asked:
I know when taking multi vitamins your urine can turn bright yellow but can it smell strong ?
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
Do vitamins make urine smell?
1 doctor answer4 doctors weighed in
Last updated Sep 6, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.